Per Christian Hansen

  1. 2005
  2. Published

    Minimization of linear functionals defined on solutions of large-scale discrete ill-posed problems. / Eldén, Lars; Hansen, Per Christian; Rojas, Marielba.

    In: BIT Numerical Mathematics, Vol. 45, No. 2, 2005, p. 329-340.

    Publication: Research - peer-reviewJournal article – Annual report year: 2005

Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word